# SDR 03FDEA01132

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,006 hours, 24,996 cycles
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8C04NN0103
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PASSING 17,000 FEET IN A NORMAL CLIMB BOTH HYDRAULIC SYSTEM "A" PUMP LOW PRESSURE LIGHTS CAME ON, FOLLOWED BY A COMPLETE LOSS OF SYSTEM "A" QUANITY.  PERFORMED STABILIZERS EXECUTED CHECKLIST IAW QRH.  DECLARED IFE AND LANDED UNEVENTFULLY AT IAH.  INSTALLED NEW LINE ON 'A' SYSTEM PRESSURE TRANSMITTER.OPS. AND LEAK CHECK OK.   REF: MM 29-11-00-6PG1B.OK FOR SERVICE.
